A G E N D

600 NORTHEAST GRAND AVENUE PORTLAND OREGON \$7232 2736



MEETING: PLANNING COMMITTEE

DATE: July 27, 1993 DAY: Tuesday TIME: 4:00 p.m.

5:30

**ADJOURN** 

TIME: PLACE:	4:00 p.m. Council Chamber		
Approx. <u>Time</u> *			Presented <u>By</u>
4:00	CALL TO ORDER & ROLL CALL		
(5 min.)	1.	Consideration of the July 13, 1993 Planning Committee minutes (Action requested: motion to adopt the minutes)	
4:05 (15 min.)	2.	Region 2040 Public Involvement Plan (No action requested; information only)	Mr. Fregonese
4:20 (10 min.)	3.	Region 2040: Request for Proposals (RFP), Descriptive Indicators - Briefing (Action requested: motion to authorize release of the RFP)	Mr. Fregonese
:30 0 min.)	4.	Region 2040: Request for Proposals (RFP), Growth Analysis - Briefing (Action requested: motion to authorize release of the RFP)	Mr. Fregonese
4:40 (15 min.)	5.	Lake Oswego/Jefferson Street Management Consortium - Briefing (No action requested; information only)	Ms. Kelly-Meyer
4:55 (15 min.)	6.	Criteria for TIP 10-year Capital Improvement Process (No action requested; information only)	Mr. Brandman
5:10 (15 min.)	7.	Status Report on Mt. Hood Freeway, Western Bypass and Sunrise Corridor (No action requested; information only)	Mr. Brandman
5:25 (5 min.)	8.	Councilor Comments (No action requested; information only)	

<sup>\*</sup> All times listed on the agenda are approximate; items may not be considered in the exact order listed.